# SDR IPXA2019021338943

- Difficulty date: February 2, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING BEADED DOUBLER IS CRACKED BETWEEN STA.XOS. 814.6-820.1.REPAIRED CRACKED L/H WING BEADED DOUBLER BETWEEN STA. XOS. 814.6-820.1 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
